# SDR SWAA950713

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Condition: Corroded
- Location: Bs 940-990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND MOPSILL CORROSION AT BS 940 TO 990, RBL 45 TO RBL 57, WL 208, AND AT BS 940 TO 990, RBL 57 TO 45, WL 208.  REPAIRED PER BOEING SRM.
